# SDR DL72S000571

- Difficulty date: March 24, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N406DA
- Make and model: Boeing 727232
- Aircraft serial: 21150
- Aircraft time: 71,643 hours, 56,269 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Part serial: VA6333
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING EXTERIOR EMERGENCY LIGHT INOP.  REMOVED AND REPLACED BATTERY PACK.  LIGHT OPN CKS GOOD.
